# SDR SWAA2023012493999

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 36,947 hours, 16,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF FLOOR PHOTO ILLUMINATION STRIP DETACHED AT 12 ABC.   RESECURED PHOTO LUM. STRIP PER MM 33-51-15
